# SDR DALA1205390139

- Difficulty date: January 31, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 61,524 hours, 26,158 cycles
- Engine time: 35,317 hours, 47,770 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part serial: 0
- Condition: Cracked
- Location: Nr 1 Pylon
- Part time: 35,317 hours, 47,770 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT BULKHEAD LT MID SPAR FTG AFT BLKHD WEB NR 2 FASTENER HOLE CRACK APPROX 1/16 INCH.
